Controllability on the Group of Diffeomorphisms
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2503-2509
@article{AIHPC_2009__26_6_2503_0,
     author = {Agrachev, Andrei A. and Caponigro, M.},
     title = {Controllability on the Group of Diffeomorphisms},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2503-2509},
     doi = {10.1016/j.anihpc.2009.07.003},
     zbl = {pre05649883},
     mrnumber = {2569905},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2503_0}
}
Agrachev, A. A.; Caponigro, M. Controllability on the Group of Diffeomorphisms. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2503-2509. doi : 10.1016/j.anihpc.2009.07.003. http://www.numdam.org/item/AIHPC_2009__26_6_2503_0/

[1] Agrachev A. A., Sachkov Yu. L., Control Theory From the Geometric Viewpoint, Springer-Verlag, Berlin, 2004, xiv+412 pp. | MR 2062547 | Zbl 1062.93001

[2] Chow W.-L., Über Systeme Von Linearen Partiellen Differentialgleichungen Erster Ordinung, Math. Ann. 117 (1939) 98-105. | JFM 65.0398.01 | MR 1880

[3] Khesin B., Lee P., A Nonholonomic Moser Theorem and Optimal Mass Transport, J. Symplectic Geom. 7 (4) (2009) 1-34. | MR 2551999 | Zbl pre05663558

[4] Kuranishi M., On Everywhere Dense Imbedding of Free Groups in Lie Groups, Nagoya Math. J. 2 (1951) 63-71. | MR 41145 | Zbl 0045.31003

[5] Lobry C., Une Propriété Générique Des Couples De Champs De Vecteurs, Czechoslovak Math. J. 22 (97) (1972) 230-237. | MR 300305 | Zbl 0242.58007

[6] Palis J., Smale S., Structural Stability Theorems, in: Global Analysis, Berkeley, CA, 1968, Proc. Sympos. Pure Math., vol. XIV, Amer. Math. Soc., 1970, pp. 223-231. | MR 267603 | Zbl 0214.50702

[7] Rashevsky P. K., About Connecting Two Points of Complete Nonholonomic Space by Admissible Curve, Uch. Zap. Ped. Inst. Libknehta 2 (1938) 83-94.

[8] Sussmann H. J., Orbits of Families of Vector Fields and Integrability of Distributions, Trans. Amer. Math. Soc. 180 (1973) 171-188. | MR 321133 | Zbl 0274.58002

[9] Thurston W., Foliations and Groups of Diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974) 304-307. | MR 339267 | Zbl 0295.57014